Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 847328, 6 pages
http://dx.doi.org/10.1155/2014/847328
Research Article

An Algebraic Derivation of Chao’s Estimator of the Number of Species in a Community Highlights the Condition Allowing Chao to Deliver Centered Estimates

1Société d’Histoire Naturelle du Creusot, 12 rue des Pyrénées, 71200 Le Creusot, France
2Biogéosciences, Université de Bourgogne, 21000 Dijon, France

Received 30 June 2014; Accepted 19 September 2014; Published 11 November 2014

Academic Editor: Arthur P. Schwab

Copyright © 2014 Jean Béguinot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean Béguinot, “An Algebraic Derivation of Chao’s Estimator of the Number of Species in a Community Highlights the Condition Allowing Chao to Deliver Centered Estimates,” International Scholarly Research Notices, vol. 2014, Article ID 847328, 6 pages, 2014. https://doi.org/10.1155/2014/847328.